# SDR C77A20170320001

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 25,864 hours, 15,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17101734003
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO THE FIRST CLASS SEAT TRACK. REPLACED THE SEAT TRACK IAW DRAWINGS,  SRM.
